# SDR 0001699944

- Difficulty date: May 2, 2000
- Submitted: May 9, 2000
- Operation: Air carrier
- Aircraft: N1309T
- Make and model: Doug DC-9-31
- Aircraft serial: 47316
- Aircraft time: 76,695 hours, 80,942 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Condition: Stuck
- Location: Lt Wing Le
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SLAT DISAGREEMENT ANNUNCIATOR ON DURING SLAT EXTENSION ON APPROACH TO MSP.  ACCOMPANIED BY A ROLL TO THE LEFT.  EXPERIENCED TURBULENCE AND BOTH SLATS EXTENDED.  RETRACTED SLATS AND AN UNEVENTFUL NO-SLAT LANDING WAS MADE.  MAINTENANCE LUBED ''T'' DUCT AND DEFERRED FOR ''T'' DUCT REPLACEMENT.
